# SDR YENA2021101500677

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 29,514 hours, 5,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 858855
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,727 hours, 1,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT #2124, LAX-JFK. EPSU BATTERY FIN # 12WL FAILED ; R&R EPSU BATTERY 12WL  IAW AMM 33-51-38-400-002A.TEST OK.
